# SDR AALA951005

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060819104
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS IN FRONT OF THE L3 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP FROM SIDE WALL TO LIGHT TRACK BY L3 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
